# SDR DALA2024061906238

- Difficulty date: February 24, 2023
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 93,963 hours, 42,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 439 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DTE 606367-14 - B757-200 / FUSELAGE SKIN / STA 439 & S-25R / CRACK PERMANENT REPAIR. CORRECTIVE ACTION: REF ERA 606367-14. (2644141)
